# SDR 99ZZZX2873

- Difficulty date: April 7, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N317MC
- Make and model: Bolkms BK117C1
- Aircraft serial: 7505
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Skid Tube
- Part number: 117501031
- Condition: Worn
- Location: Mlg
- Part time: 3,749 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIDE TUBE WORN THROUGH ON AFT ENG.  REF:  RMA NR R019614 MCN 95.  REMOVED AND REPLACED.
